logo AFST

Optimisation de forme et problème à frontière libre : cas du p-laplacien
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 1, pp. 103-126.
@article{AFST_2003_6_12_1_103_0,
     author = {Ly, Idrissa and Seck, Diaraf},
     title = {Optimisation de forme et probl\`eme \`a fronti\`ere libre : cas du $p$-laplacien},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {103--126},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 12},
     number = {1},
     year = {2003},
     doi = {10.5802/afst.1045},
     zbl = {1050.35153},
     mrnumber = {2124076},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1045/}
}
Idrissa Ly; Diaraf Seck. Optimisation de forme et problème à frontière libre : cas du $p$-laplacien. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 12 (2003) no. 1, pp. 103-126. doi : 10.5802/afst.1045. https://afst.centre-mersenne.org/articles/10.5802/afst.1045/

[1] Acker (A.) et Meyer ( R.A.). - A free boundary problem for the p-Laplacian: uniqueness, convexity, and sucessive approximation of solutions, Electronic Journal of Differential Equations, 1995(1995), 1-20. | Zbl 0820.35037

[2] Barkatou ( M. ). - Un nouveau résultat d'existence en optimisation de forme application à un problème à frontière libre de type Bernoulli, Thèse de l'Université de Franche-Comté 1997 numéro d'ordre 591.

[3] Barkatou ( M. ) et Henrot ( A.). - Un résultat d'existence optimisation de forme en utilisant la proprièté géométrique de la normale, ESAIM-COCV: Contrôle , Optimisation et Calcul des Variations, (2) 1997, 105-123. | Numdam | Zbl 0920.49027

[4] Beurling (A.). - On the free boundary problems for Laplace eqution, Seminars on Analytic FonctionsI , Institute Advance Studies Seminars ( 1957), Princeton, 248-263. | Zbl 0099.08302

[5] Brézis (H. ). - Analyse fonctionnelle : théorie et applications , Masson, Paris, 1993.

[6] Boccardo ( L.) et Murat (F.). - Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations, Nonlinear analysis, theory, methods and applications, (6), 19, 581-597. | MR 1183665 | Zbl 0783.35020

[7] Bucur (D.) et Zolésio ( J.P.). - N-dimentional shape optimisation under capacitary constraint, J. of Diff.Eq., 123-2(1995), 504-522. | MR 1362884 | Zbl 0847.49029

[8] Chenais (D. ). - On the existence of a solution in a domain identification problem, J.Math.Anal.Appl., 52(1975), 189-289 | MR 385666 | Zbl 0317.49005

[9] Dibenedetto ( E.). - C1+α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Analysis, 7(1983), 827-850. | MR 709038 | Zbl 0539.35027

[10] Flucher ( M.) and Rumpf (M.). - Bernoulli's free boundary problem, qualitative theory and numerical approximation, J.Reine Angew.Math, 486(1997), 165-204. | MR 1450755 | Zbl 0909.35154

[11] Gilbarg ( D. ) et Trudinger ( N.S.). - Elliptic partial differential equatios of second order, Springer-Verlag , New York, 1983. | MR 737190 | Zbl 0562.35001

[12] Grisvard ( P. ). - Elliptic Problems in non smooth domains , Pitman Publishing Inc., 1985. | Zbl 0695.35060

[13] Gustafsson ( B.) et Shahgholian (H.). - Existence and geometric propeties of solutions of a free boundary problem in potential theory, J.fur die Reine und Ang.Math., 473( 1996), 137-179. | MR 1390686 | Zbl 0846.31005

[14] Hedberg ( L.I. ). - Spectral synthesis and stability in Sobolev spaces, Euclidean Harmonic Analysis, Lecture Notes in Mathematics, J.J.Benedetto ed., 779, Springer, Berlin 1980 . | MR 576040 | Zbl 0469.31003

[15] Henrot (A. ). - Subsolutions and supersolutions in a free boundary problem, Arkiv for Math, 32-1(1994), 79-98. | MR 1277921 | Zbl 0809.35172

[16] Henrot (A. ) et Shahgholian (H.). - Existence of classical solutions to a free boundary problem for the p-Laplace operator : the exterior convex case, J.Reine Angew.Math, 521(200), 85-97. | MR 1752296 | Zbl 0955.35078

[17] Kavian (O. ). - Introduction à la théorie des points critiques et applications aux problèmes elliptiques, Springer-Verlag, France, Paris, 1993. | MR 1276944 | Zbl 0797.58005

[18] Lavrent'Ev ( M.A.). - Variational methods for boundary value problems for systems of elliptic equations, Noordhoff, 1963. | MR 150435 | Zbl 0121.06701

[19] Lewis (J.L. ). - Regularity of the derivatives of solutions to certain degenerate elliptic equations, Indiana Univ . Math. J., 32(1983), 849-858. | MR 721568 | Zbl 0554.35048

[20] Lieberman ( G.M.). - Boundary regularity for solutions of degenerate elliptic equations, Nonlinear Analysis, 12(1988), 1203-1219. | MR 969499 | Zbl 0675.35042

[21] Ly (I. ). - Thèse de doctorat de troisième cycle : Résultats d'existence en optimisation de forme et étude d'un problème extérieur à frontière libre : cas du p-laplacien, Soutenue le 20 juin 2002, UGB, Sénégal.

[22] Ly (I. ) et Seck ( D.). - Étude d'un problème à frontière libre pour le p-laplacien, CRAS, Paris 332(2001 ), Série I, 899-902. | Zbl 0977.35149

[23] Meyer (R.A. ). - Approximation of the solutions of free boundary problems for p-Laplace equations, Ph.D. Dissertation, Wichita State University, 1993.

[24] Pironneau ( O. ). - Optimal shape design for elliptic systems, Springer Series in Computational Physics, Springer, New York 1984. | MR 725856 | Zbl 0534.49001

[25] Seck (D.). - Étude d'un problème à frontière libre de type Bernoulli , Thèse d'Université Franche-Comté numéro d'ordre 505, 1996 .

[26] Sokolowski ( J. ) et Zolesio (J.P.). - Introduction to Shape Optimization, Springer-Verlag, Paris, 1992. | MR 1215733 | Zbl 0761.73003

[27] Tolksdorf ( P. ). - On the Dirichlet problem for quasilinear equations in domains with conical boundary points, Comm. Partial Differential Equations, 8( 1983), 773-817. | MR 700735 | Zbl 0515.35024

[28] Tolksdorf ( P.). - Regularity for a more general class of quasilinear elliptic equations, J.Differential Equations, 52(1984), 126-150. | MR 727034 | Zbl 0488.35017